Vol 3, No 2 (2014)

International Journal of Statistics and Probability, Vol. 3, No. 2, May 2014

Table of Contents

Articles

Sumaia A. Latif, Pedro A. Morettin
PDF
p1
Alexei Kourbatov
PDF
p18
Baidyanath Pal, Babulal Seal
PDF
p30
Salvador Cruz Rambaud, Antonio Luis Rodriguez Lopez-Canizares
PDF
p46
Emmanuel S. Adabor, George K. Acquaah-Mensah, Francis T. Oduro
PDF
p52
Gauss M. Cordeiro, Luis H. de Santana, Edwin M. M. Ortega, Rodrigo R. Pescim
PDF
p63
Charles J. Mode
PDF
p81
K. Doku-Amponsah, F. O. Mettle, T. Ansah-Narh
PDF
p101
K. Doku-Amponsah
PDF
p110
Francisco M. C. Medeiros, Antônio H. M. da Silva-Júnior, Dione M. Valença, Silvia L. P. Ferrari
PDF
p121
Wendy Smith
PDF
p132


Creative Commons License
This work is licensed under a Creative Commons Attribution 3.0 License.